# SDR 09082005D

- Difficulty date: September 5, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N60MJ
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Aircraft time: 20,067 hours, 31,044 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Governor
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENGINE FEATHERING DURING T/O.  PROP AT 500 RPM AND TQ AT 1000 IN GROUND FINE.  REMOVED AND REPLACED RT PROP GOVERNOR, OPS CHECK GOOD.
